Theodore Molla
Theodore Molla
Подтвержден адрес электронной почты в домене - Главная страница
Tight codegree condition for the existence of loose Hamilton cycles in 3-graphs
A Czygrinow, T Molla
SIAM Journal on Discrete Mathematics 28 (1), 67-76, 2014
On directed versions of the Corrádi–Hajnal Corollary
A Czygrinow, HA Kierstead, T Molla
European Journal of Combinatorics 42, 1-14, 2014
Triangle factors of graphs without large independent sets and of weighted graphs
J Balogh, T Molla, M Sharifzadeh
Random Structures & Algorithms 49 (4), 669-693, 2016
A note on relaxed equitable coloring of graphs
H Fan, HA Kierstead, G Liu, T Molla, JL Wu, X Zhang
Information processing letters 111 (21-22), 1062-1066, 2011
Disjoint cycles and chorded cycles in a graph with given minimum degree
T Molla, M Santana, E Yeager
Discrete Mathematics 343 (6), 111837, 2020
An extension of the Hajnal–Szemerédi theorem to directed graphs
A Czygrinow, L DeBIASIO, HA Kierstead, T Molla
Combinatorics, Probability and Computing 24 (5), 754-773, 2015
Triangle-tilings in graphs without large independent sets
J Balogh, A McDowell, T Molla, R Mycroft
Combinatorics, Probability and Computing 27 (4), 449-474, 2018
Semi-degree threshold for anti-directed Hamiltonian cycles
L DeBiasio, T Molla
The Electronic Journal of Combinatorics, P4. 34-P4. 34, 2015
Increasing paths in edge-ordered graphs: the hypercube and random graphs
J De Silva, T Molla, F Pfender, T Retter, M Tait
arXiv preprint arXiv:1502.03146, 2015
Sharpening an Ore-type version of the Corrádi–Hajnal theorem
HA Kierstead, AV Kostochka, T Molla, EC Yeager
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 87 (2 …, 2017
Arbitrary orientations of Hamilton cycles in digraphs
L DeBiasio, D Kühn, T Molla, D Osthus, A Taylor
SIAM Journal on Discrete Mathematics 29 (3), 1553-1584, 2015
Long rainbow cycles and Hamiltonian cycles using many colors in properly edge-colored complete graphs
J Balogh, T Molla
European Journal of Combinatorics 79, 140-151, 2019
Transitive triangle tilings in oriented graphs
J Balogh, A Lo, T Molla
Journal of Combinatorial Theory, Series B 124, 64-87, 2017
Tiling directed graphs with tournaments
A Czygrinow, L DeBiasio, T Molla, A Treglown
Forum of Mathematics, Sigma 6, 2018
A refinement of theorems on vertex-disjoint chorded cycles
T Molla, M Santana, E Yeager
Graphs and Combinatorics 33 (1), 181-201, 2017
On odd rainbow cycles in edge-colored graphs
A Czygrinow, T Molla, B Nagle, R Oursler
European Journal of Combinatorics 94, 103316, 2021
On even rainbow or nontriangular directed cycles
A Czygrinow, T Molla, B Nagle, R Oursler
arXiv preprint arXiv:1912.02049, 2019
Cyclic triangle factors in regular tournaments
L Li, T Molla
arXiv preprint arXiv:1806.06903, 2018
An algorithmic answer to the Ore-type version of Dirac’s question on disjoint cycles
HA Kierstead, AV Kostochka, T Molla, D Yager
Optimization Problems in Graph Theory, 149-168, 2018
On Tiling Directed Graphs with Cycles and Tournaments
T Molla
Arizona State University, 2013
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20